# SDR FDEA2020061981265

- Difficulty date: June 18, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70541
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE - OUTBOARD FLAP VANE NR 2 FROM INBOARD FITTING   FOUND WITH HOLE CORRODED. CORRODED HOLE AT RIGHT HAND WING TRAILING EDGE - OUTBOARD FLAP VANE #2 FROM   INBOARD FITTING REWORKED AND FOUND EXCEEDED LIMITS IAW SRM 57-50-02-2R, REPAIR 5, FIGURE 201.  OVERSIZED BUSHING FABRICATED IAW SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA. #: 1-5750-T0354672 PART 1 STEP 1A. BUSHING INSTALLED IAW AMM 27-50-32-4.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
